MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; STRAIGHT PUNCH AWL

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; STRAIGHT PUNCH AWL
Model Number ASTS-SA-100006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer that tip of an awl broke during surgery and was left in the patient.No injury to patient was reported.Surgery was completed successfully.
 
Additional Manufacturer Narrative
The device was returned to the manufacturer for investigation and the tip break was confirmed.The production records were reviewed, no manufacturing deviations were identified that could have contributed to this event.The exact cause of this event could not be established.The event was reported to have occurred in australia.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
STRAIGHT PUNCH AWL
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key20018731
Report Number3009189869-2024-00015
Device Sequence Number7476225
Product Code HWJ
UDI-Device Identifier00812998043903
UDI-Public00812998043903
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASTS-SA-100006
Device Catalogue NumberASTS-SA-100006
Device Lot Number30394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown